Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 157, NWS Jackson, MS

October 12, 2009Carroll County, Grenada County, Montgomery County, Mississippi

NWS Jackson, MS issued this flash flood warning at Oct 12, 2009, 10:29 AM CDT for Carroll County, Grenada County, Montgomery County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2009, 10:29 AM CDT (15:29 UTC)
Expired
Oct 12, 2009, 1:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MS, Grenada County, MS, Montgomery County, MS

The radar

The Columbus AFB radar (KGWX), 144 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 12:00 PM CDTFLASH FLOODCarrollton, MSSEVERAL ROADS CLOSED ACROSS THE COUNTY DUE TO WATER COVERING ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 121529
FFWJAN
MSC015-043-097-121830-
/O.NEW.KJAN.FF.W.0157.091012T1529Z-091012T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1029 AM CDT MON OCT 12 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BLACK HAWK...
  GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GRENADA...
  NORTHWESTERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF WINONA...

* UNTIL 130 PM CDT

* AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR           
  MALMAISON...OR 6 MILES EAST OF GREENWOOD. THE STORMS WERE MOVING   
  NORTHEAST AT 25 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE     
  ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST THREE     
  HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWEATMAN...MISTERTON...GORE SPRINGS...ELLIOTT...BEW SPRINGS...
  HOLCOMB...LEFLORE...JEFFERSON...TEOC...AVALON...NORTH CARROLLTON
  AND DUCK HILL

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3390 8977 3387 8977 3387 8951 3368 8950
      3341 8964 3329 8965 3329 8970 3323 8976
      3334 9017 3342 9017 3342 9014 3347 9009
      3381 9013 3383 8994 3388 8993 3390 8991

$$

BK
1 follow-up statement
000 
WGUS74 KJAN 121828
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT MON OCT 12 2009

MSC015-043-097-121837-
/O.EXP.KJAN.FF.W.0157.000000T0000Z-091012T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-CARROLL MS-MONTGOMERY MS-
128 PM CDT MON OCT 12 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 PM CDT FOR NORTHWESTERN
MONTGOMERY...CARROLL AND GRENADA COUNTIES...

THE SHOWERS AND THUNDERSTORMS THAT BROUGHT THE HEAVY RAIN HAVE MOVED 
EAST OF THE AREA.

LAT...LON 3390 8977 3387 8977 3387 8951 3368 8950
      3341 8964 3329 8965 3329 8970 3323 8976
      3334 9017 3342 9017 3342 9014 3347 9009
      3381 9013 3383 8994 3388 8993 3390 8991

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 7:15 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Oct 12, 7:15 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
715 AM CDT MON OCT 12 2009

.UPDATED...HAVE ISSUED A FLOOD WATCH FOR NWRN ZONES FOR TODAY.
PERSISTENT RAINFALL HAS RESULTED IN MINOR STREET FLOODING IN CHICOT
AND LOWNDES SOUNTY THIS MORNING. RAINFALL IS EXPECTED TO DECREASE
IN COVERAGE AND INTENSITY BY EARLY AFTERNOON BUT STEADY MODERATE
RAINS WILL CONTINUE THROUGH THE MORNING...RESULTING IN THE
POSSIBILITY OF MORE WIDESPREAD FLOODING OVER NORTHEAST LOUISIANA...
SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI BEFORE RAINFALL TRENDS
DOWN.

&&

.SHORT TERM...WET WEATHER WILL BE THE RULE IN THE SHORT TERM.
WIDESPREAD RAINFALL CURRENTLY ACROSS NRN ZONES WILL DECREASE IN
COVERAGE AS THE BACK EDGE OF THE SHORTWAVE MOVES INTO THE AREA BY
EARLY AFTERNOON. 850 MB WIND FLOW WILL ALSO DECREASE AND VEER TO THE
W/SW TODAY TO DECREASE LIFT ACROSS THE BOUNDARY TODAY.
HOWEVER...WILL SEE HIGH RAIN CHANCES BEFORE THE SHORTWAVE LIFTS
THROUGH AND HAVE INCREASED POPS OVER MAV VALUES FOR TODAY OVER NRN
ZONES. HIGH RAIN CHANCES WILL CONTINUE FROM THE SOUTH TODAY AS THE
WARM FRONT LOCATED IN THE VICINITY OF THE COAST THIS MORNING SHIFTS
NWD. EXPECT DEEPENING MOISTURE IN THE WARM SECTOR THAT RESULTS OVER
SRN ZONES FOR INCREASING 850 MB THETAE VALUES BUT LIMITED LAPSE
RATES. EXPECT A FEW RUMBLES OF THUNDER WITH THE BEST CHANCE OF
CONVECTION OVER SRN ZONES THIS AFTERNOON BUT SEVERE CONVECTION IS
NOT LIKELY. THE FRONTAL BOUNDARY SLIPS BACK SWD TONIGHT. WEAK
SURFACE RIDGING DROPS INTO THE MID MS VALLEY REDUCING PW VALUES OVER
THE AREA.

WEAK WAVES WILL CONTINUE TO TRACK ACROSS THE REGION...PUSHING
THROUGH WEAK UPPER RIDING THAT DEVELOPS OVER THE AREA TUESDAY. 850
MB FLOW WILL INCREASE DURING THE DAY AHEAD OF THE DEVELOPING LOW
PRESSURE SYSTEM UPSTREAM AND THE FRONTAL BOUNDARY WILL LIFT NWD
AGAIN INTO THE REGION. WILL SEE INCREASING MOISTURE AND INCREASING
ISENTROPIC LIFT TUESDAY AND HAVE FOLLOWED SLIGHTLY WETTER POPS OVER
LATEST MAV GUIDANCE. MOISTURE CONTINUES TO INCREASE TUESDAY NIGHT
WITH PRECIPITABLE WATER VALUES 2 INCHES OR HIGHER ACROSS THE AREA
WHEN THE SRN FRINGES OF THE NEXT WAVE SWEEP THROUGH.

.LONG TERM...WEDNESDAY THROUGH MONDAY...SURFACE FRONT WILL CONTINUE
TO EXTEND ACROSS THE NORTHERN PORTIONS OF THE AREA ON WEDNESDAY WITH
A STRONG SHORT WAVE AND ASSOCIATED SURFACE LOW EXITING THE AREA BY
LATE WEDNESDAY AFTERNOON. THE FRONT WILL CONTINUE TO EXTEND ACROSS
THE AREA WEDNESDAY NIGHT WITH SHOWERS CONTINUING ALONG THE BOUNDARY
INTO THURSDAY MORNING. THE GFS/EURO/NAM ARE IN PRETTY GOOD AGREEMENT
THAT THE COLD FRONT WILL FINALLY MAKE A PUSH SOUTH ACROSS THE AREA
THURSDAY AFTERNOON AND EVENING AS THE UPPER TROUGH DEEPENS AND
BEGINS TO MOVE EAST. ABUNDANT MOISTURE WILL BE AVAILABLE ON THURSDAY
WITH PWATS ABOVE 2 INCHES OVER MOST OF THE AREA. WITH UNIDIRECTIONAL
FLOW ACROSS THE AREA...HEAVY RAINFALL WILL BE POSSIBLE AS STORMS
TRAIN ALONG THE BOUNDARY. ML CAPES OF 2000-2500 J/KG AND DECENT
SPEED SHEAR WILL SUPPORT STRONG TO SEVERE STORMS ALONG AND AHEAD OF
THE BOUNDARY...SO WILL CONTINUE THE MENTION OF THIS IN THE HWO.

A FEW SHOWERS WILL BE POSSIBLE EARLY ON FRIDAY BEFORE MUCH DRIER AIR
MOVES IN DURING THE DAY ON FRIDAY WITH PWATS FALLING DOWN NEAR 0.5
INCH. ALONG WITH IT WILL BE MUCH COOLER AIR WITH HIGHS IN THE LOW
60S ACROSS MUCH OF THE AREA. THE GFS/EURO INDICATE H925 TEMPS BELOW
3C OVER MUCH OF THE AREA BY SATURDAY MORNING...BUT WITH THE WINDS
REMAINING UP THERE SHOULD BE ENOUGH MIXING TO KEEP TEMPS UP A BIT
BUT STILL WELL BELOW WHAT MEX GUIDANCE INDICATES. SATURDAY WILL BE
COOL WITH HIGHS GENERALLY IN THE UPPER 50S TO LOW 60S ACROSS THE
AREA. GFS/EURO INDICATE THAT THE SURFACE HIGH WILL SHIFT OVER THE
AREA SATURDAY NIGHT AND THIS SHOULD ALLOW THE WINDS TO CUT OFF AND
THUS OVERNIGHT TEMPS WILL AGAIN BE COOLER WITH LOWS IN THE UPPER 30S
IN THE NORTH TO LOW 40S IN THE SOUTH. MADE SIGNIFICANT CUTS TO MEX
GUIDANCE HIGHS AND LOWS THROUGH THE WEEKEND. THE HIGH SHIFTS TO THE
EAST ON MONDAY AND SOUTHEASTERLY WARMER FLOW WILL RETURN TO THE
ARKLAMISS./15/

&&

.AVIATION...WIDESPREAD IFR/LIFR CIGS THIS MORNING WITH BKN-OVC DECKS
BELOW 500 FEET. AREAS OF MVFR VSBYS ALSO ACROSS THE AREA IN HEAVIER
RAINFALL. CIGS/VSBY WILL IMPROVE AFTER 10 AM WHEN THE BACK EDGE OF A
WEATHER DISTURBANCE MOVES IN AND DECREASES RAINFALL COVERAGE OVER
NRN ZONES. WILL SEE WIDESPREAD MVFR BKN-OVC DECKS FROM 1K-3K FEET
THIS AFTERNOON WITH INCREASING RAIN CHANCES FROM THE SOUTH WHEN A
WARM FRONT LIFTS INLAND. ISOLATED TSTMS WILL BE POSSIBLE THIS
AFTERNOON...ESPECIALLY FOR AREAS S OF INTERSTATE 20. RAIN CHANCES
WILL DECREASE TONIGHT AS THE WARM FRONT DROPS BACK SWD OVERNIGHT.
WILL SEE WIDESPREAD IFR/LIFR CIGS LATE TONIGHT WITH OCNL MVFR VSBYS
IN FOG...LOCALLY LOWER IN SHOWERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  64  80  70 /  97  54  74  78
MERIDIAN      74  62  80  67 / 100  47  58  79
VICKSBURG     76  63  79  70 /  92  57  83  77
HATTIESBURG   78  68  83  69 /  92  44  64  57
NATCHEZ       77  66  81  72 /  99  72  86  67
GREENVILLE    71  59  75  67 /  98  37  78  85
GREENWOOD     70  59  76  67 /  98  35  67  85

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR
MSZ018-019-025>037-040>042.

LA...FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009.

AR...FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

03/15
Hazardous weather outlook, Oct 12, 7:22 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
722 AM CDT MON OCT 12 2009

LAZ015-016-023>026-MSZ038-039-043>066-072>074-131230-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
722 AM CDT MON OCT 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

PERSISTENT PERIODS OF RAINFALL WILL RESULT IN PONDING WATER ON
ROADWAYS AND IN LOW LYING AREAS TODAY...ESPECIALLY OVER AREAS NORTH
OF INTERSTATE 20. RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE
ACROSS THE ARKLAMISS TODAY. A WEATHER DISTURBANCE WILL TRACK ACROSS
AREAS NORTH OF INTERSTATE 20 THIS MORNING AND AN ADVANCING WARM
FRONT WILL MAINTAIN RAIN CHANCES OVER THE ENTIRE AREA THIS AFTERNOON
AND EVENING. RAINFALL WILL DECREASE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF HEAVY RAINFALL AND ISOLATED THUNDERSTORMS WILL REDEVELOP
TUESDAY...RESULTING IN THE POSSIBILITY OF LOCAL FLOODING ON ROADWAYS
AND IN LOW LYING AREAS GIVEN THE SATURATED CONDITIONS CURRENTLY IN
PLACE. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SOUTH OF
INTERSTATE 20. A WARM FRONT WILL LIFT INLAND DURING THE DAY AND
INCREASING SOUTHERLY FLOW UP AND OVER THE BOUNDARY WILL RESULT IN
WIDESPREAD RAINFALL AND ISOLATED STRONG STORMS.

ON THURSDAY...A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG COLD
FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT
AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR SEVERE THUNDERSTORMS
ACROSS THE AREA ON THURSDAY. HEAVY RAINFALL WILL BE POSSIBLE NORTH OF
INTERSTATE 20 BRINGING MORE RISK OF FLASH FLOODING TO THESE AREAS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>037-040>042-131230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-
SHARKEY-YAZOO-
722 AM CDT MON OCT 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

PERSISTENT PERIODS OF RAINFALL MAY RESULT IN FLOODING TODAY OVER
NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND NORTHWEST
MISSISSIPPI TODAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS
ALONG AND NORTH OF A LINE FROM BASTROP TO YAZOO CITY TO COLUMBUS. THE
PRIMARY FLOODING RISK WILL OCCUR THROUGH NOON. A WEATHER DISTURBANCE
WILL TRACK ACROSS AREAS NORTH OF INTERSTATE 20 THIS MORNING AND AN
ADVANCING WARM FRONT WILL MAINTAIN RAIN CHANCES OVER THE ENTIRE AREA
THIS AFTERNOON AND EVENING. RAINFALL WILL DECREASE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF HEAVY RAINFALL AND ISOLATED THUNDERSTORMS WILL REDEVELOP
TUESDAY...RESULTING IN THE POSSIBILITY OF LOCAL FLOODING ON ROADWAYS
AND IN LOW LYING AREAS GIVEN THE SATURATED CONDITIONS CURRENTLY IN
PLACE. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SOUTH OF
INTERSTATE 20. A WARM FRONT WILL LIFT INLAND DURING THE DAY AND
INCREASING SOUTHERLY FLOW UP AND OVER THE BOUNDARY WILL RESULT IN
WIDESPREAD RAINFALL AND ISOLATED STRONG STORMS.

ON THURSDAY...A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG COLD
FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT
AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR SEVERE THUNDERSTORMS
ACROSS THE AREA ON THURSDAY. HEAVY RAINFALL WILL BE POSSIBLE NORTH OF
INTERSTATE 20 BRINGING MORE RISK OF FLASH FLOODING TO THESE AREAS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, Oct 12, 7:46 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
746 AM CDT MON OCT 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       COLUMBUS                33.51N 88.40W
10/12/2009  U0.00 INCH       LOWNDES            MS   EMERGENCY MNGR

            MINOR STREET FLOODING

&&

BURSE
Local storm report, Oct 12, 7:48 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
748 AM CDT MON OCT 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HEAVY RAIN       LAKE VILLAGE            33.32N 91.28W
10/12/2009  U0.00 INCH       CHICOT             AR   EMERGENCY MNGR

            MINOR FLOODING ON COUNTY ROADS AND HIGHWAY 65

&&

BURSE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:03 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more9 hr
Oct 12, 8:24 AM CDTFlash Flood WarningJANWashington7 hr
Oct 12, 9:03 AM CDTRiver Flood WarningJANNeshoba7 days
Oct 12, 9:29 AM CDTFlash Flood WarningJANBolivar, Issaquena, Washington5 hr
Oct 12, 9:43 AM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower3 hr
Oct 12, 10:18 AM CDTRiver Flood WarningJANClay5 days
Oct 12, 10:18 AM CDTRiver Flood WarningJANNoxubee7 days

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.